# SDR FDEA201112115243

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 63,612 hours, 13,420 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FWD RT LEVEL 1 ALERT ON TAXI IN. SAFE/ARM HANDLE IN ARMED POSITION.  PERFORMED DOOR WARNING ADJUSTMENT AND TEST FOR THE R1 DOOR REF AMM 52-70-00-5-0.  TESTED GOOD.  ACFT OK FOR SERVICE.
